Pacific Journal of Mathematics

An infinite family of skew Hadamard matrices.

Albert Leon Whiteman

Article information

Source
Pacific J. Math., Volume 38, Number 3 (1971), 817-822.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969927

Mathematical Reviews number (MathSciNet)
MR0306020

Zentralblatt MATH identifier
0199.34806

Subjects
Primary: 05B20: Matrices (incidence, Hadamard, etc.)

Citation

Whiteman, Albert Leon. An infinite family of skew Hadamard matrices. Pacific J. Math. 38 (1971), no. 3, 817--822. https://projecteuclid.org/euclid.pjm/1102969927


Export citation

References

  • [1] D. Blatt and G. Szekeres, A skew Hadamardmatrixof order 52, Canad. J. Math., 21 (1969), 1319-1322.
  • [2] L. E. Dickson, Cyclotomy, higher congruences, and Waring's problem, Amer. J. Math., 57 (1935), 391-424.
  • [3] E. Lehmer, On the number of solutions ofuk + D = wz (modi?), Pacific J. Math., 5 (1955), 103-118.
  • [4] T. Storer, Cyclotomy and difference sets, Markham Publishing Company, Chicago, 1967.